You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Exact Distribution of the Wald Statistic
P. C. B. Phillips
Vol. 54, No. 4 (Jul., 1986), pp. 881-895
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1912841
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper derives the exact finite sample distribution of the Wald statistic for testing general linear restrictions on the coefficients in the multivariate linear model. This generalizes all previously known results, including those for the standard F statistic in linear regression, for Hotelling's generalized T^2"0 test. The results presented here encompass both the null and the non-null distributions. They also yield in a simple and elegantway the asymptotic distribution theory and related higher order asymptotic expansions. Various specializations of our general result are presented, including a computable formula for the null distribution in the case of a test of single restriction. Conventional classical assumptions of normally distributed errors and nonrandom exogenous variables are employed.
Econometrica © 1986 The Econometric Society